Positive solutions of boundary value problems for $ p $-Laplacian functional difference equations

Authors

  • Changxiu Song

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.62

Abstract

In this paper, the author studies the boundary value problems of $ p $-Laplacian functional difference equation. By using a fixed point theorem in cones, sufficient conditions are established for the existence of the positive solutions.

Author Biography

Changxiu Song

School of Applied Mathematics, Guangdong University of Technology, Guangzhou, 510006, China.

Downloads

Published

2007-12-31

How to Cite

Song, C. (2007). Positive solutions of boundary value problems for $ p $-Laplacian functional difference equations. Tamkang Journal of Mathematics, 38(4), 291-299. https://doi.org/10.5556/j.tkjm.38.2007.62

Issue

Section

Papers